# SDR AMTA200700206

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE L ENG BLEED, OFF LIGHT ILLUMINATED.  RAN LT ENGINE, OPS CHECKED LT ENGINE BLEED REF MM 36-11-00.  NO DEFECTS NOTED, BLEED OPERATION NORMAL.  (K)
